# SDR HEEA080570

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 412010216105
- Part serial: RH100282
- Condition: Worn
- Location: Main Rotor
- Part time: 9,688 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR HAS WORN BEARINGS. REPAIRED.
